Research Repository

On Hermite-Hadamard Type Integral Inequalities for n-times Differentiable s-Logarithmically Convex Functions With Applications

Latif, MA and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) On Hermite-Hadamard Type Integral Inequalities for n-times Differentiable s-Logarithmically Convex Functions With Applications. Applied Mathematics and Information Sciences, 10 (5). 1747 - 1755. ISSN 1935-0090

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard type inequalities; s-logarithmically convex functions; classical trapezoida; classical midpoint inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 30 Oct 2018 23:06
Last Modified: 01 Nov 2018 00:28
URI: http://vuir.vu.edu.au/id/eprint/37335
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar